U.S. doctors online nowAsk doctors free
Ireland
A 22-year-old female asked:

I've suffered from labyrinthitis for years but am allergic to serc and can no longer take sudafedrine. chronic stuffy nose/ears, extreme dizziness, nausea, facial tenderness/headaches. what can i do?

2 doctor answers8 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
ENT evaluation: I would suggest a full ENT evaluation and ct of your your sinuses. It sounds like you may have fluid or mucous in your inner ear or eustachain tubes. You may need a short course of tapered Prednisone and/or a good over the counter antihistamine like zyrtec (cetirizine).
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
Stop smoking: Stop smoking also would be top of the list, as your lungs can't clear the phlegm produced, plus the carcinogenic potential is high (metaplastic changes to lung tissue). Your symptoms sound like its nicotine related, and your chronic taking of decongestants was masking your symptoms. Plus, if you had taken decongestants chronically, you could end up with rebound congestion.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.